# SDR QMLA2024092420124

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 7,328 hours, 22,835 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4649020011
- Part serial: 1157
- Condition: Making Metal
- Location: Main Rotor
- Part time: 9,885 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN TRANSMISSION CHIP LIGHT DETECTOR ILLUMINATED. OIL PRESSURE STEADY
